# SDR SWAA2012071705905

- Difficulty date: June 23, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 50,042 hours, 40,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6549614
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT WEB CRACKED AT BS 727, BETWEEN STR 27L TO STR 27R.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
